# SDR QXEA2022051600192

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 16,799 hours, 18,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHTING STRIP IN FRONT OF ROW 2 IS LIFTING UP CAUSING A TRIPPING HAZARD. REMOVED FROM SERVICE. REMOVED AND REINSTALLED FLOOR LIGHT STRIP AT SEAT ROW 2ED. REF. 8/400 AMM 33-51-16-000-801 FOR REMOVAL AND 33-51-16-400-801 FOR INSTALLATION. AIRCRAFT RETURNED TO SERVICE.
